# SDR AALA202105089010

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 21,084 hours, 5,840 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LOCKED CLOSED. UNABLE TO UNLOCK. PERFORMED ADJUSTMENT / TEST OF AFT RIGHT LAVATORY DOOR PER AMM 25-40-00. OKAY FOR SERVICE.
